Ask an expert
Question

12 Jul 2011

Contraceptive Pill
Hi
i was on the contraceptive pill Jasmin for over a year and my Estrogen level dropped to 0.6. this resulted in a low labido and moodiness and also weight gain. is there any contraceptive pill that i can take that would have the adverse effect, as i have tried the loop as well and it fell out?
Answer 371 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

People react differently to differnt Pills, ss it is really a matter of trial and error. You could try Femodene or Minesse.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18773 votes
Vote